# SDR SIMA20120804002

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 5,370 hours, 3,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Row 13
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 4639,  CREW REPORTED THE RED LIGHT AT ROW 13 EXIT SIGN REMAINS ON.  AIRCRAFT REMOVED FROM SERVICE.  RESET LAV/TOILET CIRCUIT BREAKER AS PER STANDARD MAINTENANCE PRACTICES.  NO FURTHER DEFECTS NOTED.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
